Existence Theorems for Ordinary Differential Equations.
نویسندگان
چکیده
منابع مشابه
Existence theorems for nth-order discontinuous ordinary differential inclusions
In this work an existence theorem for nth-order ordinary differential inclusions is proved without the continuity of multi-valued functions. Our results are an improvement upon the existence results of Dhage et al. [B.C. Dhage, T.L. Holambe, S.K. Ntouyas, Upper and lower solutions for second order discontinuous differential inclusions, Math. Sci. Res. J. 7 (5) (2003) 206–212] and Agarwal et al....
متن کاملExistence and Uniqueness Theorems for Ordinary Differential Equations with Linear Programs Embedded
1. Introduction. This work discusses existence and uniqueness theorems for the solution of an initial value problem in ordinary differential equations (ODEs) with a linear program (LP) embedded. Specifically, the solution set of a LP influences the vector field of the ODE, meanwhile the LP has a parametric dependence on the differential state through the right-hand sides of its constraints. The...
متن کاملUniqueness Theorems for Ordinary Differential Equations with Hölder Continuity
We establish some uniqueness results near 0 for ordinary differential equations of the type u(t) = f(u(t)) which satisfies u(0) = u′(0) = · · · = u(m−1)(0) = 0 and u(0) 6= 0 with m ≥ n. We also show that although f is not Lipschitz near 0, it is always Hölder continuous.
متن کاملExistence Theorems for Nonlinear Functional Differential Equations of Neutral Type
Conditions are found upon satisfaction of which the differential equation x(n)(t)− λx(n)(t− σ) + f(t, x(g(t))) = 0 has solutions which are asymptotically equivalent to the solutions of the equation x(n)(t)− λx(n)(t− σ) = 0. § 0. Introduction We consider the neutral functional differential equation x(n)(t)− λx(n)(t− σ) + f(t, x(g(t))) = 0 (A) under the assumptions that (i) n ≥ 1 is an integer; λ...
متن کاملExistence and Uniqueness Theorems for Fuzzy Differential Equations
Fuzzy differential equation is an important tool to deal with dynamic systems in fuzzy environments. However, it is difficult to find the solutions to all fuzzy differential equations. In this paper, methods to solve linear fuzzy differential equations and reducible fuzzy differential equations are given. Moreover, existence and uniqueness theorem for homogeneous fuzzy differential equations ar...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: The American Mathematical Monthly
سال: 1955
ISSN: 0002-9890
DOI: 10.2307/2307310